Electronic Communications in Probability

Spatial ergodicity of stochastic wave equations in dimensions 1, 2 and 3

David Nualart and Guangqu Zheng

Full-text: Open access

Abstract

In this note, we study a large class of stochastic wave equations with spatial dimension less than or equal to $3$. Via a soft application of Malliavin calculus, we establish that their random field solutions are spatially ergodic.

Article information

Source
Electron. Commun. Probab., Volume 25 (2020), paper no. 80, 11 pp.

Dates
Received: 24 July 2020
Accepted: 6 November 2020
First available in Project Euclid: 9 December 2020

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1607504414

Digital Object Identifier
doi:10.1214/20-ECP361

Mathematical Reviews number (MathSciNet)
MR4187721

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60] 60H07: Stochastic calculus of variations and the Malliavin calculus 37A25: Ergodicity, mixing, rates of mixing

Keywords
ergodicity stochastic wave equation Malliavin calculus

Rights
Creative Commons Attribution 4.0 International License.

Citation

Nualart, David; Zheng, Guangqu. Spatial ergodicity of stochastic wave equations in dimensions 1, 2 and 3. Electron. Commun. Probab. 25 (2020), paper no. 80, 11 pp. doi:10.1214/20-ECP361. https://projecteuclid.org/euclid.ecp/1607504414


Export citation

References

  • [1] R. Bolaños Guerrero, D. Nualart and G. Zheng: Averaging 2D stochastic wave equation (2020). arXiv:2003.10346
  • [2] L. Chen, D. Khoshnevisan, D. Nualart and F. Pu: Spatial ergodicity for SPDEs via Poincaré-type inequalities (2019). arXiv:1907.11553
  • [3] R. C. Dalang: Extending the Martingale Measure Stochastic Integral With Applications to Spatially Homogeneous S.P.D.E.’s. Electron. J. Probab. 4 (1999), paper no. 6, 29 pp.
  • [4] F. Delgado-Vences, D. Nualart and G. Zheng: A Central Limit Theorem for the stochastic wave equation with fractional noise. Ann. Inst. Henri Poincaré Probab. Stat. 56 (2020), no. 4, 3020–3042.
  • [5] D. Khoshnevisan: Analysis of Stochastic Partial Differential Equations. CBMS Regional Conference Series in Mathematics, 119. Published for the Conference Board of the Mathematical Sciences, Washington DC; by the American Mathematical Society, Providence, RI, 2014. viii+116 pp.
  • [6] G. Maruyama: The harmonic analysis of stationary stochastic processes. Mem. Faculty Sci. Kyushu Univ. Ser. A. 4 (1949), 45–106.
  • [7] D. Nualart: The Malliavin calculus and related topics. Second edition. Probability and its Applications (New York). Springer-Verlag, Berlin, 2006. xiv+382 pp.
  • [8] D. Nualart and L. Quer-Sardanyons: Existence and smoothness of the Density for spatially homogeneous SPDEs. Potential Anal. 27 (2007), 281–299.
  • [9] D. Nualart and G. Zheng: Averaging Gaussian functionals. Electron. J. Probab. 25 (2020), no. 48, 1–54.
  • [10] D. Nualart and G. Zheng: Central limit theorems for stochastic wave equations in dimensions one and two (2020). arXiv:2005.13587
  • [11] K. Petersen: Ergodic Theory. Corrected reprint of the 1983 original. Cambridge Studies in Advanced Mathematics, 2. Cambridge University Press, Cambridge, 1989. xii+329 (1989). Cambridge University Press.
  • [12] L. Quer-Sardanyons and M. Sanz-Solé: Absolute continuity of the law of the solution to the 3-dimensional stochastic wave equation. Journal of Functional Analysis 206 (2004), no. 1, 1–32.
  • [13] J. B. Walsh: An Introduction to Stochastic Partial Differential Equations. In: École d’été de probabilités de Saint-Flour, XIV—1984, 265–439. Lecture Notes in Math. 1180, Springer, Berlin, 1986.